# SDR USAA950386

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RIGHT OVERWING EMERGENCY LIGHT LENS MISSING AND LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LENS ON RIGHT SIDE AND REPLAMPED LEFT SIDE.  BOTH OPS CHECK OKAY.  (X)
